# SDR MWEA98597

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 207 - THE GALLEY DOOR EMERGENCY SLIDE COVER DISLODGED.  MAINTENANCE INSTALLED GALLEY DOOR SLIDE COVER.  (M)
